# SDR AALA200800991

- Difficulty date: April 16, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 26,904 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BDL INFLIGHT T1966/16APR  - CREW REPORTED LEFT ENGINE SYSTEM A HYDRAULIC PUMP LOW PRESSURE LIGHT CAME ON IN FLIGHT.  LANDED BDL WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE DRIVEN PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
